Irregular bleeding after stopping Cerazette

(3 Posts)
MomWobble Sat 15-Oct-16 19:09:57

Hi,
I'm sorry if there are already a million posts like this floating around! We're TTC a second baby. I have always used Cerazette which stops my periods all together so have no idea when my cycle should be. Stopped taking it in July, had no period in August / September & a negative test at end of September.
First week of October I had the most painful and heavy period I've ever experienced in my life. I would go as far as likening the intensity of the pain to contractions and I was up for most of the night with them. Then on Tuesday this week, 10 days later, I have had the same thing again. Not quite as painful but still as heavy, and I am still bleeding now.
Is this normal after stopping the pill? With my 1st, I conceived straight away and didn't have a period or even a breakthrough bleed.
I thought at first it may be implantation as my boobs are killing me and I've had terrible headaches, but as the week has gone on it's more like another period.
Anybody else had this?

MouseLove Sat 15-Oct-16 19:59:49

No I haven't. But it sounds like your body is getting rid of a lot of mess. This is a good sign I'd say!! I'm CD30 today off my pill and I've had nothing either. From reading here cycles can be all over the place after coming off the pill. And can take up to 6 months to regulate. I know it's frustrating and I can't begin to think how you are keeping sane after having nothing for 2 months. Sending cakechocolateflowers

MomWobble Sat 15-Oct-16 21:05:22

Thank you MouseLove! I think because we caught so fast first time, I've set myself up for a quick one again which is a mindset I need to get out of. Something needs to give soon though, before I eat myself to death / drive my husband to divorce! grin

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now